Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Discolored skin between thighs and vagina, itching, eczema. Due to excessive shaving or STD?

I have a discoloration in the crease of my thighs and vagina that is pink colored and I am a black female. It itches I also have eczema but could it be from excessive shaving or is it something else? It s scaring me please help its been around for about a week and a half and it won t go away. It looks like bumps spread onto my thighs but it is nowhere inside my vagina so I don t think it s an std but I m not sure I want to go to a gynocologist but I haven t had the time. Is it just raw from scratching?
Asked On : Sun, 4 Nov 2012
Answers:  1 Views:  678
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Thanks for the query.

Your condition could be eczema or any inflammation. As you said, the pink discolouration may be due to scratching. With the description you gave, it doesn't look like a sexually transmitted disease.

Commonly it is caused by fungal infection, but can be bacterial or viral too. Symptoms are aggravated by heat, moisture and friction.

Loose clothings and keeping the area dry will bring the symptoms down. If it persists, you will need to visit a dermatologist. They will be able to rule out many other simple causes for the itching and provide you with ointments which will reduce the itching and heal the sore area.

Hope I have answered your query. Please let me know if I can assist you further.


Answered: Sun, 4 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor